# SDR UIEA2010072200116

- Difficulty date: July 22, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 41,720 hours, 6,200 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK INSP, DAMAGE TO THE LWR AFT CARGO COMPARTMENT - BS 1880, RBL 46.0 SEAT TRACK - CRACKED / DAMAGE WAS FOUND (ACCOMPLISH REPAIR TO THE LOWER AFT CARGO COMPARTMENT.  REMOVE/TRIM OUT THE SEAT TRACK DAMAGED SECTION IAW THE SRM 51-10-02.  APPLED A CHEMICAL CONVERSION COATING AND PRIMER TO REWORKED AREAS AS GIVEN IN SRM 51-20-01.
